# SDR FDEA202010062422

- Difficulty date: October 6, 2020
- Submitted: October 16, 2020
- Operation: Air carrier
- Aircraft: N781FD
- Make and model: Boeing 757222
- Aircraft serial: 26673
- Aircraft time: 74,412 hours, 28,139 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Cracked
- Location: Intercostal
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVE LOWER STRAP (STABILIZATION) FOUND INTERCOSTAL PREVIOUS REPAIR CRACKED BETWEEN BS 350 TO BS 365.5 ON LBL 24.750.  REMOVED INTERCOSTAL BETWEEN STA 350 TO STA 365.5 LBL 24.75, IAW B 757 SRM 51-40-02-OG.  FABRICATED AND INSTALLED NEW INTERCOSTAL, IAW B 757 SRM 51-30-02-OG & B DWG NR 141N5150 REV: BN & REV: D.
